# SDR I5PA2022072592202

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 757260PF
- Aircraft serial: 24845
- Aircraft time: 102,700 hours, 27,050 cycles
- Engine: Pwa PW2037
- Engine time: 82,172 hours, 28,086 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 78360014071
- Part serial: 20370326
- Condition: Faulty
- Location: L Eng
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LEFT ENGINE FAILURE ON SHORT FINAL INTO GSO. L ENG PRI CONT AND L ENG SEC CONT MESSAGES WERE DISPLAYED ON THE EICAS STATUS PAGE. THE MESSAGES CONFIRMED A FAULTY EEC. THE EEC WAS REPLACED IAW 73-21-01. PERFORMED ENGINE RUNS AND CONFIRMED OPERATIONAL. AIRCRAFT RETURNED TO SERVICE.
